Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stratifiable spaces as subspaces and continuous images of $ M\sb{1}$-spaces


Authors: Robert W. Heath and Heikki J. K. Junnila
Journal: Proc. Amer. Math. Soc. 83 (1981), 146-148
MSC: Primary 54E20
DOI: https://doi.org/10.1090/S0002-9939-1981-0620001-6
MathSciNet review: 620001
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every stratifiable space is the image of an $ {M_1}$-space under a perfect retraction.


References [Enhancements On Off] (What's this?)

  • [1] C. J. R. Borges, Stratifiable spaces, Pacific J. Math. 17 (1966), 1-16. MR 0188982 (32:6409)
  • [2] C. J. R. Borges and D. J. Lutzer, Characterizations and mappings of $ {M_1}$-spaces (R. F. Dickman and P. Fletcher, Eds., Topology Conf., Virginia Polytech. Inst. and State Univ., 1973), Lecture Notes in Math., vol. 375, Springer-Verlag, Berlin and New York, 1974, pp. 34-40. MR 0362239 (50:14681)
  • [3] J. Ceder, Some generalizations of metric spaces, Pacific J. Math. 11 (1961), 105-125. MR 0131860 (24:A1707)
  • [4] G. Gruenhage, Stratifiable spaces are $ {M_2}$, Topology Proc. 1 (1976), 221-226. MR 0448307 (56:6614)
  • [5] -, $ \sigma $-discrete stratifiable spaces are $ {M_1}$ (preprint).
  • [6] H. J. K. Junnila, Neighbornets, Pacific J. Math. 76 (1978), 83-108. MR 0482677 (58:2734)
  • [7] K. Morita, A condition for the metrizability of a topological space and for $ n$-dimensionality, Sci. Rep. Tokyo Kyoiku Daigaku, Sect. A 5 (1955), 33-36. MR 0071754 (17:179f)
  • [8] F. G. Slaughter, Jr., The closed image of a metrizable space is $ {M_1}$, Proc. Amer. Math. Soc. 37 (1973), 309-314. MR 0310832 (46:9930)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E20

Retrieve articles in all journals with MSC: 54E20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0620001-6
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society